# SDR VNAA2011031400006

- Difficulty date: March 9, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 16,731 hours, 16,471 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Antenna
- Condition: Damaged
- Location: Tcas
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A POSSIBLE LIGHTNING STRIKE AT DAY.  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED AND REPLACED TCAS L-BAND ANTENNA, VHF ANTENNA NR 2 AND LEFT STABILIZER TIP OUTBOARD STATIC WICK AND BASE.  REPAIRS WERE MADE FOR BURN MARKS ON APU EXHAUST HEAT SHIELD AND FUSELAGE AND FOR DAMAGE TO FASTENERS ON LEFT STABILIZER TIP.  CHECKS WERE PERFORMED AND AIRCRAFT WAS RELEASED FOR SERVICE.  ALL WORK WAS ACCOMPLISHED USING AIRCRAFT MAINTENANCE MANUALS AND REO.
